# SDR MASA2012031934587

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 17,899 hours, 14,696 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "OPEN" PLCD DAMAGED.  R2 DAMAGED "OPEN" PLACARD ON MED.
